Graphs whose normalized laplacian has three eigenvalues
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-5013966.
Date of creation: 2011
Date of revision:
Publication status: Published in Linear Algebra and its Applications (2011) v.435, p.2560-2569
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dam, E.R. van & Caen, D. de & Spence, E., 1999. "A nonregular analogue of conference graphs," Open Access publications from Tilburg University urn:nbn:nl:ui:12-80216, Tilburg University.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.